# SDR WRLA2009011

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N274
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224505
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A04 CHK, LT WING INBOARD SLAT FILLET CHAFING AT WING FUSELAGE FAIRING.  SLAT I/B RIB CRACKED & FAIRING RIB CRACKED.  REMOVED AND REPLACED NR 1 SLAT.
